Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 380402, 9 pages
Research Article

Regularity Criteria for a Turbulent Magnetohydrodynamic Model

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

Received 23 May 2011; Accepted 12 July 2011

Academic Editor: Simeon Reich

Copyright © 2011 Yong Zhou and Jishan Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Labovsky and C. Trenchea, “Large eddy simulation for turbulent magnetohydrodynamic flows,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 516–533, 2011. View at Publisher · View at Google Scholar
  2. Y. Zhou and J. Fan, “Global well-posedness of a Bardina model,” Applied Mathematics Letters, vol. 24, no. 5, pp. 605–607, 2011. View at Publisher · View at Google Scholar
  3. T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH